# SDR COEA2019112601797

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N797FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0042
- Aircraft time: 17,149 hours, 18,503 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10263N01W00RX
- Part serial: B245A
- Condition: Erratic
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 8775 ROUTE: PHX-FLG  DISCREPANCY: DURING TAKEOFF, THE TORQUE GAUGE BEGAN TO GIVE ERRATIC READINGS. PILOT ELECTED TO DECLARE AN EMERGENCY AND RETURN TO PHX. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE TORQUE INDICATOR. ALL CHECKS GOOD.
